Alert archive / Colorado / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 10, NWS Denver/Boulder, CO

May 21, 20085 counties in Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at May 21, 2008, 8:04 PM MDT for 5 counties in Colorado. It was in force for 56 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 21, 2008, 8:04 PM MDT (02:04 UTC)
Expired
May 21, 2008, 9:00 PM MDT
In force
56 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon

Counties Logan County, CO, Morgan County, CO, Phillips County, CO, Sedgwick County, CO, Washington County, CO

The radar

The Goodland radar (KGLD), 145 km from the middle of the area, began a volume at 02:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 21, 8:16 PM MDTTSTM WND GST 66Sterling, CO
May 21, 8:55 PM MDTTSTM WND GST 63Sterling, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 21, 2:46 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 2.1 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2008-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 23 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2008-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
23 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
4811 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KBOU 220204
SVRBOU
COC075-087-095-115-121-220300-
/O.NEW.KBOU.SV.W.0010.080522T0204Z-080522T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
804 PM MDT WED MAY 21 2008

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WASHINGTON COUNTY IN NORTHEAST COLORADO
  SEDGWICK COUNTY IN NORTHEAST COLORADO
  PHILLIPS COUNTY IN NORTHEAST COLORADO
  EASTERN MORGAN COUNTY IN NORTHEAST COLORADO
  LOGAN COUNTY IN NORTHEAST COLORADO

* UNTIL 900 PM MDT

* AT 801 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN      
  EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTH OF LONE     
  STAR...OR 22 MILES EAST OF AKRON...MOVING NORTH AT 37 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WOODLIN
  SCHOOL...WILLARD...WESTPLAINS...WAGES...TWIN BUTTES...ST
  PETERSBURG...SIXTEEN-MILE CORNER...SEDGWICK...PROCTOR...PREWITT
  RESERVOIR...PLEASANT VALLEY...PLATNER...PEETZ...PAWNEE PASS...
  PAOLI...PADRONI...OVID...OTIS...NORTH STERLING RESERVOIR...
  MIDWAY...MERINO...MARKS BUTTE...LONE STAR...LOGAN CORNERS...
  LINDON...JULESBURG...ILIFF...HOLYOKE...HILLROSE...HIGHLAND
  CENTER...HAXTUN...FLEMING...FAIRFIELD...ELBA...CROOK...COPE...
  BURDETT...ATWOOD...ARICKAREE SCHOOL...ANTON...AMHERST...AKRON AND
  STERLING.

THE STRONGEST STORMS WILL REMAIN ACROSS WESTERN YUMA 
COUNTY...HOWEVER STRONG OUTFLOW WINDS FROM THE STORMS WILL RESULT IN 
DAMAGING WINDS GUSTS ACROSS THE ENTIRE WARNING AREA. 

IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER
AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE
THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN
EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.

LAT...LON 4099 10204 4044 10205 4043 10277 3960 10280
      3960 10353 4098 10354
TIME...MOT...LOC 0201Z 198DEG 32KT 4028 10280

$$
SWE
2 follow-up statements
000 
WWUS55 KBOU 220237
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
837 PM MDT THU MAY 21 2008

COC075-087-095-115-121-220300-
/O.CON.KBOU.SV.W.0010.000000T0000Z-080522T0300Z/
WASHINGTON CO-SEDGWICK CO-PHILLIPS CO-MORGAN CO-LOGAN CO-
837 PM MDT THU MAY 21 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM MDT
FOR LOGAN...EASTERN MORGAN...PHILLIPS...SEDGWICK AND WASHINGTON
COUNTIES...

AT 834 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES SOUTHWEST OF 
FAIRFIELD...OR 15 MILES NORTHWEST OF HOLYOKE...MOVING NORTHEAST AT 35
MPH. 

THE STRONGEST WINDS GUSTS WILL BE ACROSS PHILLIPS AND SEDGWICK 
COUNTIES IN CLOSER PROXIMITY THE STRONGER STORMS. FURTHER 
WEST...STRONG WIND GUSTS MAY STILL APPROACH 60 MPH...BUT WINDS WILL 
BEGIN TO WEAKEN AFTER 9 PM. 

LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WOODLIN SCHOOL...WILLARD...WESTPLAINS...WAGES...TWIN BUTTES...ST
PETERSBURG...SIXTEEN-MILE CORNER...SEDGWICK...PROCTOR...PREWITT
RESERVOIR...PLEASANT VALLEY...PLATNER...PEETZ...PAWNEE PASS...
PAOLI...PADRONI...OVID...OTIS...NORTH STERLING RESERVOIR...MIDWAY...
MERINO...MARKS BUTTE...LONE STAR...LOGAN CORNERS...LINDON...
JULESBURG...ILIFF...HOLYOKE...HILLROSE...HIGHLAND CENTER...HAXTUN...
FLEMING...FAIRFIELD...ELBA...CROOK...COPE...BURDETT...ATWOOD...
ARICKAREE SCHOOL...ANTON...AMHERST...AKRON AND STERLING.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. DAMAGING WIND...LARGE HAIL...VERY HEAVY RAIN...AND DEADLY
LIGHTNING ARE ALL POSSIBLE IN SEVERE THUNDERSTORMS. STAY INSIDE AWAY
FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 4099 10204 4044 10205 4043 10277 3960 10280
      3960 10353 4098 10354
TIME...MOT...LOC 0234Z 208DEG 71KT 4072 10253

$$
SWE
000 
WWUS55 KBOU 220259
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
859 PM MDT THU MAY 21 2008

COC075-087-095-115-121-220309-
/O.EXP.KBOU.SV.W.0010.000000T0000Z-080522T0300Z/
WASHINGTON CO-SEDGWICK CO-PHILLIPS CO-MORGAN CO-LOGAN CO-
859 PM MDT THU MAY 21 2008

...THE SEVERE THUNDERSTORM WARNING FOR LOGAN...EASTERN MORGAN...
PHILLIPS...SEDGWICK AND WASHINGTON COUNTIES WILL EXPIRE AT 900 PM
MDT...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO
LONGER EXPECTED TO PRODUCE SEVERE WEATHER.

LAT...LON 4099 10204 4044 10205 4043 10277 3960 10280
      3960 10353 4098 10354
TIME...MOT...LOC 0259Z 208DEG 41KT 4093 10238

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 2:30 PM MDT, 5 hours 34 minutes earlier.

Area forecast discussion, May 21, 2:30 PM MDT, 5 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
230 PM MDT WED MAY 21 2008

.SHORT TERM...FOR TNGT...A STRONG SWLY FLOW ALOFT WILL REMAIN OVER
THE REGION AS AN UPPER LOW DROPS INTO UT.  BOTH MDLS SHOW SOME
PERSISTENT UPWARD QG OMEGA AOA 700 MB OVERNIGHT...SO SOME SHOWER
ACTIVITY SHUD PERSIST AFTER MIDNIGHT.  AT THE SFC GUSTY SSELY WINDS
HAVE DEVELOPED EARLY THIS AFTN OVER THE SRN HALF OF THE METRO AREA.
ALONG AND NORTH OF THIS DRY LINE THE POTENTIAL FOR SEVERE
THUNDERSTORM STILL EXISTS.  INTERACTIVE SOUNDINGS INDICATE CAPES
AROUND 2300 J/KG ALONG AND NORTH OF THE DRYLINE LATE THIS
AFTN...WITH SOME WEAK CIN PRESENT AS WELL.  INCRG SELY FLOW AT THE
SFC AND STG SWLY FLOW ALF CONTINUE TO INDICATE A VERY GOOD SHEAR
PROFILE. THE LINE APPEARS TO STRETCH FM JUST SOUTH OF GREELEY TO
LAST CHANCE TO LIMON.  WL MENTION SOME ISOLD SVR IN THE NORTHEAST
PLAINS THIS EVENING.  OVERNIGHT...SELY FLOW CONTINUES TO ENHANCE
WITH PLENTY OF LOW LEVEL MOISTURE DVLPG NORTH OF A LINE FROM LIMON
TO BOULDER.  WITH THE SFC LOW IN PLACE SOME OF THIS IS PROGGED TO
WRAP AROUND AND MOVE INTO THE METRO AREA.  AS A RESULT WL GO WITH
MNLY SCT POPS ACRS THE CWFA TGNT.

ON THURSDAY...A STG SLY FLOW WL CONTINUE OVER NERN CO AS THE UPPER
LOW SPINS OVER UTAH.  A DRIER AMS IS PROGGED TO DVLP OVER THE SRN
HALF OF THE CWFA BY THURSDAY AFTN WITH DRY LINE PUSHING THE THETA-E
MSTR FURTHER N.  GRIDS ALREADY FAVOR HIGHER POPS ALONG THE NRN
BORDER SO ONLY MINOR ADJUSTMENTS EXPECTED.  AMS WL BE COOLER WITH
SOME LINGERING SHOWERS IN THE MRNG.  BEST POTENTIAL FOR SVR
THUNDERSTORMS WL BE OVER THE NERN CORNER OF THE STATE THU AFTN.  STG
SE WINDS OVER THE PLAINS THROUGH MUCH OF THE DAY. WL MENTION GUSTS
TO 50 MPH BUT HOLD OFF ON ANY HIGHLIGHTS AT THIS TIME.

.LONG TERM...LARGE UPPER LEVEL CLOSED LOW WILL BE CENTERED OVER THE
GREAT BASIN TO START OFF THIS PERIOD ON THURSDAY EVENING. THE TROUGH
WILL OPEN UP SOME THIS WEEKEND BEFORE IT RETROGRADES WEST OVER THE
WEST COAST EARLY NEXT WEEK. THIS PATTERN WILL RESULT IN A SOUTHWEST
FLOW ALOFT THROUGH THE ENTIRE PERIOD. MODELS ARE IN FAIRLY GOOD
AGREEMENT WITH THESE LARGE SCALE FEATURES. WHEN IT COMES TO THE
SMALLER DETAILS WITH THE SURFACE PATTERN...THE MODELS SHOW
DISCREPANCIES.

THE MAIN FACTOR IN DETERMINING THUNDERSTORM DEVELOPMENT ACROSS THE
PLAINS OF NORTHEASTERN COLORADO WILL BE A DRYLINE THAT WILL MEANDER
BACK FORTH. BY THURSDAY EVENING...THIS DRYLINE IS EXPECTED TO BE
NEAR THE WYOMING-COLORADO BORDER. EXPECT MOST OF THE ACTIVITY TO BE
ALONG AND NORTH OF THE DRYLINE. THIS TREND OF STORMS FIRING NORTH OF
THE DRYLINE WILL CONTINUE THROUGH THE WEEKEND AND INTO NEXT. SOUTH
OF THE DRYLINE SOUTHERLY WINDS WILL BE STRONG AND DEW POINT WILL
FALL IN THE 20S. THE BIG UNCERTAINTY IN THE FORECAST IS THE POSITION
OF THE DRYLINE. THEREFORE...WILL BROADBRUSH LOW POPS THROUGH OUT THE
FORECAST PERIOD BECAUSE OF THIS UNCERTAINTY. WILL SEE A BETTER
CHANCE FOR SHOWERS AND THUNDERSTORMS IN THE MOUNTAINS AS IT WILL BE
CLOSER TO THE UPPER LEVEL LOW AND THE ASSOCIATED LIFT AND
INSTABILITY. TEMPERATURES FOR THE WEEKEND AND EARLY NEXT WEEK WILL
BE NEAR NORMAL TO SLIGHTLY ABOVE NORMAL.

&&

.AVIATION...GSTY SSELY WINDS THIS EVENING...WITH ISOLD TSTMS
EXPECTED TO DVLP AFT 22Z.  STG/SVR TSTMS PSBL ALONG A DRY LINE THAT
HAS PUSHED NORTH OF THE AIRPORT.  WITH SFC LOW IN THE VICINITY LOW
LVL MSTR OVER THE NERN PLAINS MAY WRAP AROUND THE LOW AND INTO THE
METRO AREA OVERNIGHT.  SOME LINGERING RAIN SHOWERS ARE PSBL AFTER
06Z.  CONDITIONS SHUD BE VFR TIL AFT 06Z...WITH OCNL MVFR CONDITIONS
THEREAFTER DUE TO LOW CLDS.
&&

.BOU WATCHES/WARNINGS/ADVISORIES...NONE.

&&

COOPER/MEIER
Hazardous weather outlook, May 21, 10:52 AM MDT, 9 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1052 AM MDT WED MAY 21 2008

COZ030>051-221200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1052 AM MDT WED MAY 21 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

A STRONG UPPER LEVEL TROUGH WILL DEVELOP OVER THE GREAT BASIN WITH
SURFACE LOW PRESSURE INTENSIFYING NEAR THE FOOTHILLS THIS AFTERNOON.
AS A RESULT A DRY LINE WILL FORM EAST OF THE URBAN CORRIDOR AND
BECOME A FOCUS FOR THUNDERSTORM DEVELOPMENT LATE THIS AFTERNOON INTO
THE EVENING HOURS.  SOME OF THE THUNDERSTORMS MAY BECOME SEVERE WITH
LARGE HAIL...DAMAGING WINDS AND POSSIBLY AN ISOLATED TORNADO OR
TWO.  THE GREATEST THREAT FOR SEVERE WEATHER WILL BE OVER THE
NORTHEAST PLAINS MAINLY EAST OF A GREELEY TO BYERS LINE.

CLOSER TO THE FOOTHILLS THERE WILL BE A CHANCE OF THUNDERSTORMS FROM
LATE THIS AFTERNOON INTO THE EVENING HOURS WITH GUSTY WINDS AND
SMALL HAIL POSSIBLE.  SOME SHOWERS MAY LINGER PAST MIDNIGHT.  IN THE
MOUNTAINS SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL DEVELOP
MAINLY TONIGHT WITH THE SNOW LEVEL LOWERING TO AROUND 10000 FEET
AFTER MIDNIGHT.  MEANWHILE SOUTH TO SOUTHEAST WINDS OF 20 TO 30 MPH
WITH A FEW GUSTS TO 45 MPH WILL DEVELOP OVER THE NORTHEAST PLAINS BY
THIS AFTERNOON AND CONTINUE INTO THE EVENING HOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE A CHANCE OF LATE AFTERNOON AND EVENING THUNDERSTORMS
ACROSS THE ENTIRE AREA EACH DAY.  A FEW THUNDERSTORMS ON THE
NORTHEAST PLAINS MAY BECOME SEVERE.  A SLOW MOVING UPPER LEVEL LOW
OVER THE GREAT BASIN WILL COMBINE WITH A SURFACE LOW OVER EASTERN
COLORADO TO PRODUCE THE NECESSARY CONDITIONS FOR SHOWERS AND
THUNDERSTORMS TO DEVELOP.  ALTHOUGH IT IS DIFFICULT TO TELL HOW
WIDESPREAD THE SHOWER ACTIVITY WILL BE ON ANY PARTICULAR DAY...AREAS
TO THE NORTH AND EAST OF A FORT MORGAN TO LIMON LINE WILL HAVE THE
BETTER CHANCES OF SEEING THUNDERSTORM ACTIVITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED OVER THE NORTHEAST PLAINS AFTER 3
PM THIS AFTERNOON.

COOPER/MEIER

In the hours before

Local storm report, May 21, 5:18 PM MDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
518 PM MDT WED MAY 21 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     HAIL             8 S LONE STAR           40.24N 102.85W
05/21/2008  M1.00 INCH       WASHINGTON         CO   TRAINED SPOTTER

&&

JK
Local storm report, May 21, 6:13 PM MDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
613 PM MDT WED MAY 21 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND GST     1 N ST PETERSBURG       40.57N 102.82W
05/21/2008  M61.00 MPH       LOGAN              CO   TRAINED SPOTTER

0516 PM     HAIL             8 S LONE STAR           40.24N 102.85W
05/21/2008  M1.00 INCH       WASHINGTON         CO   TRAINED SPOTTER

&&

JK
Local storm report, May 21, 7:06 PM MDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
706 PM MDT WED MAY 21 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND GST     NNW CROOK               40.86N 102.80W
05/21/2008  M60.00 MPH       LOGAN              CO   TRAINED SPOTTER

0600 PM     TSTM WND DMG     STERLING                40.65N 103.21W
05/21/2008                   LOGAN              CO   COUNTY OFFICIAL

            OUTFLOW WINDS FROM THUNDERSTORMS KNOCKED DOWN POWER LINES
            AND A TREE

0540 PM     TSTM WND GST     1 N ST PETERSBURG       40.57N 102.82W
05/21/2008  M61.00 MPH       LOGAN              CO   TRAINED SPOTTER

0530 PM     TSTM WND GST     5 NNE HILLROSE          40.39N 103.47W
05/21/2008  M65.00 MPH       MORGAN             CO   TRAINED SPOTTER

0516 PM     HAIL             8 S LONE STAR           40.24N 102.85W
05/21/2008  M1.00 INCH       WASHINGTON         CO   TRAINED SPOTTER

&&

JK

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 6:21 PM MDTSevere Thunderstorm WarningBOUWashington24 min
May 21, 7:08 PM MDTSevere Thunderstorm WarningBOULogan, Morgan, Phillips, Sedgwick, Washington52 min
May 21, 9:44 PM MDTSevere Thunderstorm WarningBOUArapahoe, Elbert46 min
May 22, 1:48 AM MDTAreal Flood AdvisoryBOULarimer87 min
May 22, 11:09 AM MDTSevere Thunderstorm WarningBOULarimer, Weld51 min
May 22, 11:18 AM MDTTornado WarningBOUWeld42 min
May 22, 11:35 AM MDTTornado WarningBOULarimer, Weld25 min
May 22, 11:53 AM MDTTornado WarningBOULarimer, Weld22 min
May 22, 12:13 PM MDTTornado WarningBOULarimer32 min
May 22, 12:24 PM MDTTornado WarningBOUBoulder, Weld36 min
May 22, 12:46 PM MDTSevere Thunderstorm WarningBOULarimer44 min
May 22, 12:49 PM MDTSevere Thunderstorm WarningBOULarimer30 min
May 22, 1:00 PM MDTTornado WarningBOUWashington30 min
May 22, 1:14 PM MDTSevere Thunderstorm WarningBOULogan, Morgan, Washington, Weld31 min
May 22, 1:22 PM MDTSevere Thunderstorm WarningBOULarimer38 min
May 22, 2:34 PM MDTSevere Thunderstorm WarningBOULogan, Sedgwick26 min
May 22, 3:05 PM MDTSevere Thunderstorm WarningBOUWeld55 min
May 22, 3:06 PM MDTAreal Flood AdvisoryBOULarimer3 hr
May 22, 3:20 PM MDTTornado WarningBOUWeld40 min
May 22, 3:29 PM MDTTornado WarningBOUWeld46 min
May 22, 5:44 PM MDTSevere Thunderstorm WarningBOULogan, Phillips, Sedgwick28 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.